# SDR 06FDEA0717

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS 1 INCH GOUGE AT STA 380 AND STRINGER 15L.  FABRICATED, ALODINED, PRIMED AND INSTALLED FUS EXTERIOR DOUBLER AT STA 380 AND S15L ALL IAW FX B727 SRM REF'S 53-30-3 FIG 3A, 53-30-2, 53-10-1 AND 51-10-2.
